Subject: Re: Seasickness patch
Your reaction is really not unique, Kathy. I overheard MANY people on a cruise complaining about that little patch and they had to take it off. I then heard that they recalled them and improved them. I don't know what that means, but I don't use them. I use Meclazine. You can get it over the counter if you ask the Pharmacist. It is not very expensive and it works without making you sleepy. You can break the little tablet in half or even fourths to begin with and adjust the dose for your personal need. You don't have to take it before an activity. You can take it when symptoms occur. That is much safer and I am a very sensitive skinned person as you are. I am also very sensitive to the effects of drugs. I have to be really really careful and I have not had any trouble with Meclazine. I always start with a very small dose and if I don't feel totally normal (whatever that means ) very shortly, I take the other part of the tablet. That has been very successful for me without exception.

Thanks for your time. Oh, I might add that I must use a medication patch and if I don't thoroughly rub my skin with alcohol before application, then I get a dramatic reaction. The alcohol does the trick (good thing because I must wear this patch all the time and must have the meds - dunno what I'd do if I couldn't). I mentioned this to my doctor and he said there are many people that have a hard time with the adhesives on these types of delivery systems.

Sara Wetegrove Tucson, Arizona